Doctor insights on:
Burns Depression Checklist
Poorest qual life, suffer from child,age34
Diag- Acute Bipolar(depression) comorbid severe OCD PLUS Anxiety
Consider dival,lamictal,inderal,Latuda ?
See: psychiatrist. Be more macrobiotics (90%). Get personal trainer for exercise. HRS, MD, FACC www.thepmc.org ...Read more
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
Depression, lost focus, agitation, anxiety, personality disorder are problems I battle each day. Any help?
Well, we can't: treat you via this portion of Health Tap. But we can try to help point you in the right direction. Are you working with a therapist? If not, consider cognitive behavioral therapy or psychotherapy. See that you have depression and anxiety - are you on any psychotropic medications? If not, your provider can assess to see if that would be helpful. Don't lose hope - help is around the corner. ...Read more
Zoloft (sertraline) for 3 weeks Worsening depression; constant thoughts of suicide, daily self harm & More frequent and severe anxiety. Psychiatrist no help at all?
You should seek help: You should seek help from another psychiatrist if the one following you is not able to get you on the right track. Calling a local hospital and asking them for several references usually is a good way of finding names of people in your area. ...Read more
Its possible to have anxiety disorder without depression or depression without anxiety disorder can depression treatment help anxiety disorder ?
Yes: Information on these forms helps the student health service respond more helpfully to you. Physicians and nurses staffing the student health service need to know your past medical history, the same as your primary care doctor would. Symptoms of depression, anxiety, and suicidal thoughts count as medical issues needing care. There may be student health psychiatrists on staff as well. ...Read moreSee 2 more doctor answers
No since: it has never been found to be effective nor indicated for bona fide depression or anxiety. It was originally developed as an antidepressant but instead was found to have a a somewhat better effect on increasing focus with most common side effects related to mechanism of action of increasing norepinephrine (noradrenaline) levels eg palpitations, hot flashes, headaches. ...Read more
Help, yoga, exercise: It's important to pursue a course of therapy and medication prescribed by a psychiatrist. It's also important to take steps to involve oneself in activities that help build the resilience of the brain like regular exercise, yoga, and meditation. ...Read moreSee 3 more doctor answers
My severe mental illness is leading me to do a research degree on psychotic depression and ocd. Good idea?
Impressive: Your personal and experiential insight could lead to unique approaches to understanding severe mental illness. becoming an expert and possibly a teacher will also offer u greater access to resources and knowledge that may benefit your personal management of mental health. It may also allow u to b a role model and have a platform to help others. Good luck with your pursuit and be well! ...Read moreSee 2 more doctor answers
Symptoms: heart sinking, nrrvousness anxiety loss of gocus panic attacks depression restless leg syndrome psychosomatic pain anger. Meds advice.
Yes: All of the phenomena you list can be found in the DSM 5, published by the American Psychiatric Association as recognized diagnoses. ...Read more
Good day. I am male, 26 years old.My problems are irritability, low self-confidence, depression, apathy, shyness or social phobia, social anxiety.
Yes it can be: Faverin = fluvoxamine, an antidepressant which also has significant anti-anxiety attributes. Like most ssri's, it may cause GI side effects such as nausea and diarrhea. These may dissipate in the first weeks of use. http://www.ncbi.nlm.nih.gov/pubmed/20238342 and http://www.Ncbi.Nlm.Nih.Gov/pubmed/18568110. ...Read more
Would encourage you: To obtain excellent psychiatric care. Talking therapy ranks really high. Cognitive behavioral therapy can be quite effective. Aim for daily exercise, 8 hours of sleep per night ; good nutrition with 5 servings of veggies ; 4 of fruit per day. Try tai chi, yoga, qi gong, progressive muscle relaxation, deep breathing exercises ; meditation. Don't isolate - spend time with friends and stay active. ...Read more
Fear, depression, worry, racing heart & mind, insomnia, spasms, chronic masturbation (11 yrs), F52.4-E.dysfunction, poor concentration, weeping. Help!
Therapy?: Have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as depression is medication (which, on your best day, is supposed to take the edge off symptoms) but the real gruntwork takes place in psychotherapist's consulting room. ...Read more
Mood swings. Depressed, hyperactive. Cloudy, busy, vivid thoughts & daydreams/dreams. Mild blackouts/forgetfulness. Angry outbursts. & more. Help?!
See below: Are these new or old symptoms? Are you or have you started any new medication? Tried any new drugs? All these things potentially might have an effect on you. It's always a good idea to rule out anything medical going on. You might want to schedule an appointment with your primary care doctor for a complete work up and then take things from there. Good luck! ...Read moreSee 2 more doctor answers
Teens and depression: Please clarify what you mean by this question. Am unclear. ...Read more
How do you treat the emotional symptoms of graves disease?
I experience irritability, nervousness, anxiety, depression, mood swings, agitation etc.
Therapy &/or meds: You may beenfit from therapy, as well as prescription medication to help with all your symptoms as described, which are unfortuantley common with thyroid disorders. Usually, as your graves condition itself is treated, the emotional aspects should hopefullly start to show some sings of improving too. Good luck. ...Read moreSee 1 more doctor answer